Beweis eines Abbildungssatzes von Béla Sz.-Nagy

Vincze István and Szüsz Péter: Beweis eines Abbildungssatzes von Béla Sz.-Nagy. In: Acta scientiarum mathematicarum, (14). pp. 96-100. (1952)

[thumbnail of math_014_096-100.pdf]
Preview
Cikk, tanulmány, mű
math_014_096-100.pdf

Download (854kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1952
Volume: 14
ISSN: 0001-6969
Page Range: pp. 96-100
Language: German
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38570/
Uncontrolled Keywords: Szőkefalvi-Nagy Béla, Természettudomány, Matematika, Művelődés
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2021. Apr. 12. 11:36
URI: http://acta.bibl.u-szeged.hu/id/eprint/13692

Actions (login required)

View Item View Item